# SDR AALA202404173139

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 31,154 hours, 13,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Abnormal
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE REQUIRES REMOVAL DUE TO REINSTALLATION OF EVACUATION SLIDE GAUGE VIEWING PLASTIC COVE CAUSING SLIDE EXPANSION ISSUE.
